# SDR AWXA960456

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 654587545
- Condition: Corrosion
- Location: Bs 270-328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED C-11 MAINTENANCE CHECK, FOUND CORROSION ON FWD GALLEY DOOR MOPSILL BS 270-328, RBL 50-52, WL 208.  REMOVED AND REPLACED MOPSILL PER SRM 51-40-02.  (M)
